# SDR P5CA2018062500102

- Difficulty date: June 25, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,878 hours, 3,660 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG MAIN CARGO DECK LOOP NR 2. BITE PROC FOR CARGO COMPT SMOKE DETECTIONS SYSTEM, TEST OK. PFM TEST OF THE TEST ALARM INTERFACE MODULE, ALL COND CHECK NML. NO FAULT FOUND IAW AMM 26-14-00.
